Alert archive / Colorado / High Wind Watches in 2011

High Wind Watch 6, NWS Denver/Boulder, CO

November 10, 20119 counties in Colorado

NWS Denver/Boulder, CO issued this high wind watch at Nov 10, 2011, 3:23 PM MST for 9 counties in Colorado. It took effect at Nov 12, 2011, 12:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 10, 2011, 3:23 PM MST (22:23 UTC)
In effect from
Nov 12, 2011, 12:00 AM MST
Expired
Nov 11, 2011, 3:04 AM MST
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4364 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WWUS75 KBOU 102223
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
323 PM MST THU NOV 10 2011

...POTENTIAL HIGH WIND EVENT FOR THE FRONT RANGE FOOTHILLS FOR
LATE FRIDAY NIGHT AND SATURDAY...

.A STORM SYSTEM OVER ALASKA WILL MOVE ACROSS COLORADO ON SATURDAY
WHICH WILL INCREASE THE WESTERLY WINDS AHEAD OF THE STORM ON
FRIDAY NIGHT. THE STRONGEST WINDS WILL BE CENTERED ON SATURDAY
MORNING WITH POSSIBLE WIND GUSTS IN EXCESS OF 70 MPH POSSIBLE. THE
WINDS WILL DECREASE SOME BY LATE SATURDAY AFTERNOON.

COZ035-036-038-039-110630-
/O.NEW.KBOU.HW.A.0006.111112T0700Z-111113T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
323 PM MST THU NOV 10 2011

...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON. 

* TIMING...WESTERLY WINDS WILL INCREASE ACROSS THE FRONT RANGE
  FOOTHILLS AFTER MIDNIGHT FRIDAY AND CONTINUE THROUGH SATURDAY
  MORNING. SOME DECREASE IN WINDS ARE EXPECTED BY SATURDAY
  AFTERNOON.

* WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN
  EXCESS OF 75 MPH POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. THE
  STRONGEST WINDS ARE EXPECTED ACROSS WESTERN BOULDER AND WESTERN
  LARIMER COUNTIES.

* IMPACTS...TRAVEL ACROSS NORTH TO SOUTH HIGHWAYS AND ROADS WILL
  BE VERY DIFFICULT DUE TO STRONG AND GUSTY CROSS
  WINDS...ESPECIALLY ALONG THE PEAK TO PEAK HIGHWAY AND HIGHWAY 93
  FROM GOLDEN TO BOUDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

&&

$$

SWE
2 follow-up statements
930 
WWUS75 KBOU 110331
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
831 PM MST THU NOV 10 2011

...POTENTIAL HIGH WIND EVENT FOR THE FRONT RANGE FOOTHILLS FOR
LATE FRIDAY NIGHT AND SATURDAY...

.A STORM SYSTEM OVER ALASKA WILL MOVE ACROSS COLORADO ON SATURDAY
WHICH WILL INCREASE THE WESTERLY WINDS AHEAD OF THE STORM ON
FRIDAY NIGHT. THE STRONGEST WINDS WILL BE CENTERED ON SATURDAY
MORNING WITH POSSIBLE WIND GUSTS IN EXCESS OF 70 MPH POSSIBLE.
THE WINDS WILL DECREASE SOME BY LATE SATURDAY AFTERNOON.

COZ035-036-038-039-111145-
/O.CON.KBOU.HW.A.0006.111112T0700Z-111113T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
831 PM MST THU NOV 10 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* TIMING...WESTERLY WINDS WILL INCREASE ACROSS THE FRONT RANGE 
  FOOTHILLS AFTER MIDNIGHT FRIDAY AND CONTINUE THROUGH SATURDAY 
  MORNING. SOME DECREASE IN WINDS ARE EXPECTED BY SATURDAY 
  AFTERNOON. 

* WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN 
  EXCESS OF 75 MPH POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. THE 
  STRONGEST WINDS ARE EXPECTED ACROSS WESTERN BOULDER AND 
  WESTERN LARIMER COUNTIES. 

* IMPACTS...TRAVEL ACROSS NORTH TO SOUTH HIGHWAYS AND ROADS WILL 
  BE VERY DIFFICULT DUE TO STRONG AND GUSTY CROSS WINDS... 
  ESPECIALLY ALONG THE PEAK TO PEAK HIGHWAY AND HIGHWAY 93 FROM 
  GOLDEN TO BOUDLER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

&&

$$
689 
WWUS75 KBOU 111004
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
304 AM MST FRI NOV 11 2011

...HIGH WINDS TO IMPACT THE FRONT RANGE FOOTHILLS LATE TONIGHT AND
SATURDAY...

.A STORM SYSTEM OVER ALASKA WILL MOVE ACROSS COLORADO ON SATURDAY
WHICH WILL INCREASE THE WESTERLY WINDS AHEAD OF THE STORM AFTER
MIDNIGHT TONIGHT. 

PEOPLE PLANNING TRAVEL SHOULD BE PREPARED FOR STRONG CROSS WINDS 
CAUSING HAZARDOUS DRIVING CONDITIONS. DRIVERS OF LIGHT WEIGHT OR 
HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL OR USE 
ALTERNATE ROUTES. IF YOU ARE DRIVING ON THE ROADWAYS SLOW DOWN AND 
REMAIN ALERT FOR SUDDEN AND STRONG WIND GUSTS.

COZ035-036-038-039-111815-
/O.UPG.KBOU.HW.A.0006.111112T0700Z-111113T0100Z/
/O.NEW.KBOU.HW.W.0007.111112T0700Z-111113T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
304 AM MST FRI NOV 11 2011

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING...WESTERLY WINDS WILL INCREASE ACROSS THE FRONT RANGE
  FOOTHILLS AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH SATURDAY. 

* WINDS...WEST WINDS WILL INCREASE TO 30 TO 50 MPH WITH GUSTS IN
  EXCESS OF 75 MPH POSSIBLE LATE TONIGHT AND SATURDAY. THE
  STRONGEST WINDS ARE EXPECTED ACROSS WESTERN BOULDER AND WESTERN
  LARIMER COUNTIES WHERE A FEW GUSTS MAY REACH 100 MPH.

* IMPACTS...TRAVEL ACROSS NORTH TO SOUTH HIGHWAYS AND ROADS WILL
  BE VERY DIFFICULT DUE TO STRONG AND GUSTY CROSS WINDS. AREAS
  SUSCEPTIBLE TO HIGH WINDS INCLUDE...HIGHWAY 93 BETWEEN GOLDEN
  AND BOULDER...HIGHWAY C-470 ALONG THE FOOTHILLS IN JEFFERSON
  COUNTY...U.S. HIGHWAY 36 BETWEEN BROOMFIELD AND ESTES
  PARK...U.S. HIGHWAY 287 FROM LAFAYETTE TO THE WYOMING
  BORDER...AS WELL AS THE CARTER LAKE AND HORSETOOTH RESERVOIR
  AREAS IN LARIMER COUNTY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Nov 10, 2:40 PM MST, 43 minutes earlier.

Area forecast discussion, Nov 10, 2:40 PM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
240 PM MST THU NOV 10 2011

SHORT TERM...MODERATE NORTHWEST FLOW ALOFT ACROSS COLORADO WITH
UPPER LEVEL RIDGE OVER GREAT BASIN. CURRENTLY SOME WIND GUSTS TO
40 MPH OVER THE HIGHER MOUNTAIN PASSES. MODELS SHOW RIDGE MOVING
EAST ACROSS WESTERN COLORADO OVERNIGHT...WITH FLOW ALOFT BECOMING A
BIT MORE WESTERLY. BOTH NAM AND RUC CROSS SECTIONS INDICATE A WEAK
MOUNTAIN WAVE DEVELOPING OVERNIGHT...WITH CROSS MOUNTAIN FLOW
INCREASING TO AROUND 35 KTS. MAY SEE SOME GUSTS REACHING 50 MPH OVER
THE HIGHER RIDGES OVERNIGHT WITH GUSTS TO 40 MPH ALONG THE
FOOTHILLS. WILL BOOST THE WIND GRIDS A BIT OVERNIGHT. AS FOR
PLAINS...SHOULD SEE SOME ENHANCED DRAINAGE FLOW NEAR FOOTHILLS
TONIGHT WITH LIGHT WINDS ELSEWHERE AS AIRMASS DECOUPLES. WRF
SYNTHETIC SATELLITE IMAGERY SUGGESTS AN INCREASE IN WAVE CLOUD ALONG
FOOTHILLS OVERNIGHT. MAY BE A BIT OVERDONE...BUT WILL ADD A BIT MORE
CLOUD TO THE GRIDS. ON FRIDAY...MODERATE WESTERLY FLOW ALOFT TO
PREVAIL ACROSS REGION AS RIDGE SHIFTS INTO EASTERN COLORADO. NAM
CROSS SECTIONS SHOW CROSS MOUNTAIN FLOW INCREASES TO AROUND 40 KTS
AT MOUNTAIN TOP BY THE AFTERNOON. WILL NEED TO INCREASE THE WINDS A
BIT FOR THE MOUNTAINS AND FOOTHILLS. CROSS SECTIONS SHOW GRADUAL
SOME INCREASE IN MID AND HIGH LEVEL MOISTURE THROUGH THE DAY. NO
PRECIPITATION THROUGH FRIDAY. MODELS HINT AT A SURFACE DENVER
CYCLONE DEVELOPING BY THE AFTERNOON...WITH WEAK EASTERLY WINDS
ACROSS THE DENVER AREA. WILL ADJUST WINDS ACCORDINGLY. FORECAST
SOUNDS AS WELL AS GUIDANCE INDICATING HIGHS IN THE MID 50S TO MID
60S ACROSS THE PLAINS. CURRENT TEMPERATURE GRIDS IN LINE WITH
GUIDANCE AND LOOK REASONABLE. LITTLE CHANGES NEEDED AT THIS POINT.
HUMIDITY WILL BE LOW ACROSS THE PLAINS FRIDAY AFTERNOON...BUT WINDS
SHOULD PRECLUDE ANY RED FLAG HILITE.

LONG TERM...MAIN CONCERN WILL BE THE HIGH WIND POTENTIAL OVER EAST
SLOPES AND FRONT RANGE FOOTHILLS THIS WEEKEND ALONG WITH SNOW
POTENTIAL FOR THE MOUNTAINS FOR BOTH SATURDAY AND SUNDAY. THE RIDGE
ALOFT WILL FLATTEN ON FRIDAY AS THE FLOW ALOFT BACKS AROUND MORE
WESTERLY. A VIGOROUS UPPER LEVEL TROF WHICH IS NOW OVER ALASKA WILL
SWEEP ACROSS THE NORTHERN ROCKY MOUNTAIN STATES ON SATURDAY.
WESTERLY WINDS WILL INCREASE SUBSTANTIALLY LATE FRIDAY NIGHT AND
SATURDAY ACROSS COLORADO. THIS APPEARS LIKE A GOOD SETUP FOR A HIGH
WIND EVENT OVER OUR EAST SLOPES AS CROSS BARRIER FLOW OFF THE LATEST
NAM INCREASES TO 60 TO 80KT ON THE HIGHER EAST SLOPES. THE 12Z NAM
EVEN SHOWED 100KT OF WEST FLOW AROUND 700MB. I DON'T BELIEVE I HAVE
EVER SEEN A NUMBER THAT HIGH. GIVEN THE IMPACT OF THIS EVENT OVER
ALASKA THIS MIGHT BE SOMETHING TO MONITOR CLOSELY. THE SHEAR AND
STABILITY PROFILE ALSO LOOK GOOD FROM MOUNTAIN WAVE AMPLIFICATION.
LOCAL SANGSTER WINDS ALSO SHOW AREA FLIRTING IN THE WATCH/WARNING
WINDOW FOR LATE FRIDAY NIGHT AND SATURDAY. WILL GO WITH A HIGH WIND
WATCH FOR THE FRONT RANGE FOOTHILLS AND ADJ PLAINS FOR LATE FRI NITE
AND SATURDAY. THE WINDS SHOULD DECREASE LATE SATURDAY AS COLD FRONT
SWEEPS ACROSS AS MTN TOP INVERSION LAYER GOES AWAY AND PRECIP
INCREASES ALONG AND WEST OF THE DIVIDE. THERE MAY BE A SECONDARY
WINDY PERIOD LATE SATURDAY NIGHT AND SUNDAY WITH STRONG MID LEVEL
WARMING OCCURRING BEHIND THE TROF. TO KEEP THINGS SIMPLE WILL JUST
WORRY ABOUT ONE EVENT AT A TIME.

AS FOR THE SNOW POTENTIAL...MOISTURE WILL INCREASE OVER THE
MOUNTAINS LATE FRIDAY NIGHT AND SATURDAY. THIS SHOULD MAKE FOR A
GOOD OROGRAPHIC SNOW EVENT WITH 700MB WINDS IN THE 35-45KT RANGE.
WINDS WILL INITIALLY FAVOR ZONES 31..33 AND THEN EFFECT ZONE 34 MORE
AS WINDS SHIFT MORE WESTERLY BY SAT AFTERNOON. MOISTURE CONTINUES
WELL INTO SUNDAY AFTERNOON. WILL THEN GO WITH A WINTER STORM WATCH
FOR ALL OUR MOUNTAIN ZONES OF 31..33..34 FOR THE WEEKEND. THERE WILL
BE BREAKS AT TIMES BUT WILL BE HARD TO PINPOINT EXACT TIMING.

FOR MUCH OF NEXT WEEK COLORADO WILL BE UNDER A STRONG NORTHWEST FLOW
PATTERN WITH WINDY PERIODS IN THE MOUNTAINS WITH A SLIGHT CHANCE OF
SNOW SHOWERS EACH DAY. ACROSS LOWER ELEVATIONS...IT WILL BE
GENERALLY DRY AND MILD WITH BREEZY CONDITIONS.

AVIATION...LIGHT SOUTH TO SOUTHWEST WINDS ACROSS AREA AIRPORTS...
WITH SOME GUSTS TO AROUND 15 KTS AT KAPA. SOUTHWEST WINDS TO
CONTINUE OVERNIGHT. SHOULD SEE SOME ENHANCED DRAINAGE WINDS BY 04Z
WITH SPEEDS AROUND 15 KTS. SOME INCREASE IN MAINLY HIGH LEVEL CLOUD
OVERNIGHT WITH VFR CONDITIONS CONTINUING. WEAK DENVER CYCLONE TO
DEVELOP BY 15Z...EXPECTED TO PERSIST THROUGH THE DAY. AS A
RESULT...WINDS TO HAVE AN EASTERLY DIRECTION WITH SPEEDS LESS THAT
10 KTS. EXCEPTION WILL BE AT KBJC WITH A WESTERLY COMPONENT
PREVAILING. VFR CONDITIONS TO PERSIST...WITH SOME MID AND HIGH LEVEL
CLOUDS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH FOR FRONT RANGE
FOOTHILLS AND ADJACENT WESTERN PLAINS FOR LATE FRI NIGHT
SATURDAY...ZONES 35..36..38..39.
.WINTER STORM WATCH...NORTHERN MOUNTAINS FOR SATURDAY THROUGH
SUNDAY...ZONES 31..33..34.
&&

SHORT TERM...D-L
LONG TERM....SWE
AVIATION...D-L
Hazardous weather outlook, Nov 10, 11:02 AM MST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1102 AM MST THU NOV 10 2011

COZ030>051-111300-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1102 AM MST THU NOV 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL REMAIN ACROSS THE REGION WITH MODERATE WEST TO
NORTHWEST FLOW ALOFT. WEST WINDS OF 15 TO 25 MPH WITH SOME GUSTS TO
35 MPH WILL CONTINUE ACROSS THE MOUNTAINS AND FOOTHILLS THROUGH
TONIGHT...WITH SOME GUSTS TO 50 MPH POSSIBLE AFTER MIDNIGHT.
TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF SNOW TO THE
MOUNTAINS AND HIGH VALLEYS SATURDAY AND SUNDAY. FOR THE FRONT RANGE
FOOTHILLS AND ADJACENT PLAINS...STRONG WINDS ARE POSSIBLE LATE
FRIDAY NIGHT AND SATURDAY. A NORTHWEST FLOW OVER THE REGION MAY
PRODUCE SNOW SHOWERS IN THE MOUNTAINS INTO EARLY NEXT WEEK. GUSTY
WINDS WILL CONTINUE ALONG THE FOOTHILLS THROUGH WEDNESDAY WITH
STRONG WINDS POSSIBLE AGAIN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

D-L/SWE

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:39 PM MSTWinter Storm WatchBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more19 hr

Nearby

High Wind Watches in Colorado, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.